EconPapers    
Economics at your fingertips  
 

Fractional Integral Operators in Linear Spaces

Jichang Kuang
Additional contact information
Jichang Kuang: Hunan Normal University

A chapter in Mathematical Analysis in Interdisciplinary Research, 2021, pp 499-521 from Springer

Abstract: Abstract In this chapter, we introduce some new fractional integral operators and fractional area balance operators in n-dimensional linear spaces. The corresponding integral operator inequalities are established. They are significant improvement and generalizations of many known and new classes of fractional integral operators.

Keywords: Fractional integral operator; Fractional area balance operator; Integral inequality; Convex function; Linear space; 26A33; 26D10; 26A51 (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-84721-0_22

Ordering information: This item can be ordered from
http://www.springer.com/9783030847210

DOI: 10.1007/978-3-030-84721-0_22

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-84721-0_22